# SDR IPXA1564266

- Difficulty date: December 28, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 26,595 hours, 12,545 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, RT WING FIXED L/E, FSS-228, ABOUT 3 FT INBD OF NR2 PYLON, THERE IS A CRACK ABOUT 3" LONG (MARKED).  CUT OUT DAMAGED AREA AND CORE, CURED IN CORE, CURED REPAIR PLIES IAW SRM 57-41-01-1A, SRM 51-70-08-0G, ER 10-05875, SRM 51-70-17-0G.
